Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 285, Number 2

All articles in this issue are freely accessible.

Infinitesimally rigid polyhedra. I. Statics of frameworks
Walter Whiteley.
Trans. Amer. Math. Soc. 285 (1984), 431-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752486
On the realization of invariant subgroups of $𝜋_{∗}(X)$
A. Zabrodsky.
Trans. Amer. Math. Soc. 285 (1984), 467-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752487
On Kummer’s twenty-four solutions of the hypergeometric differential equation
B. Dwork.
Trans. Amer. Math. Soc. 285 (1984), 497-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752488
Normal structure and weakly normal structure of Orlicz sequence spaces
Thomas Landes.
Trans. Amer. Math. Soc. 285 (1984), 523-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752489
On the representation of order continuous operators by random measures
L. Weis.
Trans. Amer. Math. Soc. 285 (1984), 535-563
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752490
Embeddings of Harish-Chandra modules, $\germ n$-homology and the composition series problem: the case of real rank one
David H. Collingwood.
Trans. Amer. Math. Soc. 285 (1984), 565-579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752491
Asymptotic expansions of traces for certain convolution operators
Raymond Roccaforte.
Trans. Amer. Math. Soc. 285 (1984), 581-602
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752492
Structure sets vanish for certain bundles over Seifert manifolds
Christopher W. Stark.
Trans. Amer. Math. Soc. 285 (1984), 603-615
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752493
$𝜔$-morasses, and a weak form of Martin’s axiom provable in $ZFC$
Dan Velleman.
Trans. Amer. Math. Soc. 285 (1984), 617-627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752494
Boundedness of fractional operators on $L^{p}$ spaces with different weights
Eleonor Harboure, Roberto A. Macías and Carlos Segovia.
Trans. Amer. Math. Soc. 285 (1984), 629-647
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752495
The Dieudonné property on $C(K,E)$
Fernando Bombal and Pilar Cembranos.
Trans. Amer. Math. Soc. 285 (1984), 649-656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752496
Infinite-to-one codes and Markov measures
Mike Boyle and Selim Tuncel.
Trans. Amer. Math. Soc. 285 (1984), 657-684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752497
Surgery on Poincaré complexes
J. P. E. Hodgson.
Trans. Amer. Math. Soc. 285 (1984), 685-701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752498
Approximating groups of bundle automorphisms by loop spaces
Roberto Bencivenga.
Trans. Amer. Math. Soc. 285 (1984), 703-715
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752499
The interfaces of one-dimensional flows in porous media
Juan L. Vázquez.
Trans. Amer. Math. Soc. 285 (1984), 717-737
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752500
On Fourier multiplier transformations of Banach-valued functions
Terry R. McConnell.
Trans. Amer. Math. Soc. 285 (1984), 739-757
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752501
Real zeros of derivatives of meromorphic functions and solutions of second order differential equations
Simon Hellerstein, Li-Chien Shen and Jack Williamson.
Trans. Amer. Math. Soc. 285 (1984), 759-776
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752502
Central limit theorem for products of random matrices
Marc A. Berger.
Trans. Amer. Math. Soc. 285 (1984), 777-803
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752503
A quasilinear hyperbolic integro-differential equation related to a nonlinear string
Melvin L. Heard.
Trans. Amer. Math. Soc. 285 (1984), 805-823
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752504
Generic reducing fields of Jordan pairs
Holger P. Petersson.
Trans. Amer. Math. Soc. 285 (1984), 825-843
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752505
Generic representations are induced from square-integrable representations
Ronald L. Lipsman.
Trans. Amer. Math. Soc. 285 (1984), 845-854
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752506
The behavior under projection of dilating sets in a covering space
Burton Randol.
Trans. Amer. Math. Soc. 285 (1984), 855-859
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 752507
American Mathematical Society